# SDR NWAA072205801

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 17,735 hours, 5,923 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFT LEFT CABIN DOOR DISPLAY DURING TAKEOFF.  TAKEOFF ABORTED AT 120KTS WITH AIRCRAFT TAKEOFF GROSS WEIGHT AT 256,900 NR.  INSPECTED DOOR 4 LEFT.  NO DEFECTS NOTED.  OPERATED DOOR SEVERAL TIMES.  ALL INDICATIONS NORMAL.  DEFERRED DOOR 4 LEFT INDICATOR LIGHT TO MEL 52-71-1.  DDG C/W.  PER MEL 52-71-1 DDG, PRIOR TO FLIGHT INSPECTED DOOR 4 LEFT, DOOR IS CONFIRMED CLOSED AND LOCKED. OK FOR SERVICE.
